# SDR 96ZZZX5966

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444GG
- Make and model: Gulstm 560
- Aircraft serial: 5600262
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 65525062
- Condition: Cracked
- Location: Lt/Rt Eng
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, BOTH THE LT AND RT ENGINE INLET OUTER DUCT SKINS WERE FOUND TO HAVE SEVERAL CRACKS EMANATING FROM THE RIVET HOLES TO THE SKIN EDGES WHERE THE DUCT IS RIVETED TO THE INLET LIP.  DISCUSSION WITH MANUFACTURER DETERMINED THE SUSPECT CAUSE OF CRACKING WAS DUE TO IMPROPER ASSEMBLY AT THE TIME THE AIRCRAFT WAS BUILT.  SUBMITTER RECOMMENDS OWNER/OPERATOR INSPECT FOR THIS CONDITION AT FIRST AVAILABLE OPPORTUNITY.
